# SDR FDEA202211102747

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 66,524 hours, 24,861 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Split
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RECEIVED A HYD 3 OFF LEVEL 1 ALERT,  FOLLOWED BY A LOSS OF HYD FLUID LEADING TO  A HYD 3 FAIL LVL 2 ALERT. A COMPLETE LOSS  OF HYD FLUID & PRESSURE. RAN QRH, COMPLIED WITH QRH.  LANDED AT KMEM.  DECLARED  AN EMERGENCY.  ALT GEAR EXT  ACCOMPLISHED SUCCESSFULLY FOR MAIN & CENTER GEAR.  LANDED UNEVENTFULLY, EXCEPT OPS NOTED POOL OF  HYD FLUID AT THE INTERSECTION OF RUNWAY.  GROUND CREW DECLARED NR 3 COWLING WAS CLEAN OF FLUID & NO EXTERNAL  DAMAGE NOTED. CLEANED HORIZONTAL STABILIZER JACK SCREWS & MOTORS ACCESS BAY AREA.  PERFORMED GVI OF STAB BAY AND FOUND HORIZONTAL STAB TRIM MOTOR TO TRIM VALVE SECTION OF HARD PIPE TO HAVE SPLIT DOWN THE MIDDLE. REMOVED & REPLACED PIPE IAW AMM 20-10-01-2.
